# SDR 98ZZZX516

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8015R
- Make and model: Beech A24R
- Aircraft serial: MC54
- Propeller: Mcauly 2D34C9
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D6468C9
- Condition: Cracked
- Location: Threads
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE THREADS OF HUB RENDERING IT UNAIRWORTHY PER AD 91-15-04.  THE DEFECT POSSIBLY COULD HAVE BEEN FOUND AT AN EARLIER DATE IF COMPLIANCE TIME OF THE AD HAD BEEN ADHERED TO.
